Excessive use can be harmful. If you get an allergic reaction stop taking and see a doctor immediately. Not to be given to children under 12 years of age.
Do not take this product is you:
Have a stomach ulcer or other stomach disorder Have impaired kidney function or heart failure Are in the last 3 months of pregnancy Are allergic to ibuprofen, asprin or other anti-inflammatory medicines Unless a doctor has told you, don't use this product:
For more than a few days at a time With other medicines containing ibuprofen, asprin or other anti-inflammatory medicines With other medicines you are taking regularly If you have Asthma If you are pregnant If you are aged 65 or over